# SDR ASMF2025101800275

- Difficulty date: October 11, 2025
- Submitted: October 18, 2025
- Operation: Air carrier
- Aircraft: N967
- Make and model: Boeing 787-8
- Aircraft serial: 35312
- Aircraft time: 47,321 hours, 6,265 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Faulted
- Location: Anti-Skid Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CANCELLED FLIGHT-ANTISKID EICAS ALERT MESSAGE IS SHOWN AFTER TAKE OFF.  BRAKE CONTROL HARNESS FOR WHEEL 3-7 AND 4-8 WERE REPLACED IAW DMC-B787-A-32-42-15-01A.
